Open Access
Translator Disclaimer
Feb 2000 Stochastic differential delay equations with Markovian switching
Xuerong Mao, Alexander Matasov, Aleksey B. Piunovskiy
Author Affiliations +
Bernoulli 6(1): 73-90 (Feb 2000).

Abstract

In this paper we discuss stochastic differential delay equations with Markovian switching. These can be regarded as the result of several stochastic differential delay equations switching among each other according to the movement of a Markov chain. One of the main aims of this paper is to investigate the exponential stability of the equations.

Citation

Download Citation

Xuerong Mao. Alexander Matasov. Aleksey B. Piunovskiy. "Stochastic differential delay equations with Markovian switching." Bernoulli 6 (1) 73 - 90, Feb 2000.

Information

Published: Feb 2000
First available in Project Euclid: 22 April 2004

zbMATH: 0956.60060
MathSciNet: MR2001K:60081

Keywords: Brownian motion , Delay equation , generalized Itôformula , Lyapunov exponent , Markov chain

Rights: Copyright © 2000 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.6 • No. 1 • Feb 2000
Back to Top